# SDR DALA2021071203927

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,857 hours, 38,910 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Keel Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 INITIAL INSPECTION: CORROSION ON ASSENTLEMENT AREA AT FAIRING SUPPORT STRUCTURE ON STA 1060 AND LBL 10IN/RBL 10IN (KEEL BEAM AREA). CORRECTIVE ACTION: SUMMARY OF NRC 00621-FAIRING SUPPORT STRUCTURE ON STA 1060 AND LBL 10IN/RBL 10IN WAS REPAIRED PER ETI-57-21-328 REV.1 AND ER/A 473178-14 REV. A SECTION III. (1868614)
